# SDR Z5FA060311N523CS1

- Difficulty date: June 3, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 5,956 hours, 4,318 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable Assy
- Part number: 66600031
- Condition: Broken
- Location: Elevator Trim
- Part time: 5,956 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST MX PRE-FLIGHT, CREW DETECTED A BROKEN ELEVATOR TRIM CABLE.  CABLE WAS REPLACED IAW MM PROCEDURES, RIGGED AND OPS CHECKED SATISFACTORY. CREW PERFORMED OPS CHECK FLIGHT SATISFACTORILY AND ACFT WAS RETURNED TO SERVICE.
